Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/1005
Type: Journal article
Title: Optimum Design and Operation of Multiple Sub-Unit Drip Irrigation Systems
Author: Dandy, Graeme Clyde
Hassanli, A. M.
Citation: Journal of Irrigation and Drainage Eng., ASCE. 122(5):265-275
Issue Date: 1996
Appears in Collections:Civil and Environmental Engineering publications
Environment Institute publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.